# SDR ARWA20030313

- Difficulty date: March 15, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 63,899 hours, 18,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FOLLOWING WAS FOUND, RADOME BULKHEAD WEB LOWER SECTION WITH CRACKS, STA 44.  CUT OUT DAMAGED AREA, FABRICATED STRAP AND FILLER IAW DC8 SRM 53-2-0, PRIMED PARTS IAW DC8 SRM 51-1-8 AND INSTALLED PARTS IAW DC8 SRM 53-2-0.
